MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION AMIA AUTOMATED PD SYSTEM; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER HEALTHCARE CORPORATION AMIA AUTOMATED PD SYSTEM; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C9320
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: the device was received for evaluation.During visual inspection a missing enclosure lid and scratches were noted on the display.There was no evidence related to the reported issue (e.G., smoke, burnt components, or fire) during the evaluation.The machine underwent pressure integrity test and the device performed according to product specifications.A short, simulated therapy was successfully performed.The reported condition was not verified.The manufacturing record review was performed, and no issues were found during the prior servicing related to the reported complaint.Review of the prior service record revealed the device passed all electrical safety test(s) prior to release with no issues noted.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported an amia automated pd system caught on fire.The patient was connected at the time however, it was not specified what process step of peritoneal dialysis therapy the event occurred.The patient was in a camper, and it was not reported if the outlet was grounded (or if the unit was plugged into a generator, 30amp, or 50amp outlet).Renal therapy services (rts) initiated a swap of the device and continuous ambulatory peritoneal dialysis was discussed.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
AMIA AUTOMATED PD SYSTEM
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BENCHMARK ELECTRONICS INC.
4065 theurer blvd
winona MN 55987
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17565795
Report Number1416980-2023-04153
Device Sequence Number6657913
Product Code FKX
UDI-Device Identifier00085412490120
UDI-Public(01)00085412490120
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K151525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C9320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Initial Report FDA Received Date08/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown